Ask an Eye Doctor and Get an Answer ASAP
Hello! My name is***** to JustAnswer. I'm reviewing your question now, and will post back with the reply momentarily.
This is likely to go on its own. This coloring is likely due to pigmentation of the skin because of hematoma. The hemosiderin pigment penetrates the skin and that may take sometimes 3-4 months to go away.
Please feel free for your follow up questions.
I would be happy to assist you further, if you need any more information.
Thanks for using Just Answer.
Thank you for the opportunity to answer completely your Question. Please make sure to rate me because that is how I am credited and paid for my work.
Now, I will provide an Additional Service offer so that you have this option available on your question list to get a hold of me directly in the future.
This additional service offer can be used for
- if you would like to schedule a new, private email session or to ask me directly a new question. It's up to you.